Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Turaev, Dmitry Vladimirovich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 27
Presentations: 2

Number of views:
This page:1839
Abstract pages:6540
Full texts:1691
References:472
E-mail:
Website: http://wwwf.imperial.ac.uk/~dturaev/

http://www.mathnet.ru/eng/person8576
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/218839

Publications in Math-Net.Ru
2021
1. S. V. Gonchenko, M. H. Kaynov, A. O. Kazakov, D. V. Turaev, “On methods for verification of the pseudohyperbolicity of strange attractors”, Izvestiya VUZ. Applied Nonlinear Dynamics, 29:1 (2021),  160–185  mathnet
2017
2. S. V. Gonchenko, D. V. Turaev, “On three types of dynamics and the notion of attractor”, Trudy Mat. Inst. Steklova, 297 (2017),  133–157  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 297 (2017), 116–137  isi  scopus
2015
3. I. Ovsyannikov, D. Turaev, S. Zelik, “Bifurcation to chaos in the omplex Ginzburg–Landau equation with large third-order dispersion”, Model. Anal. Inform. Sist., 22:3 (2015),  327–336  mathnet  mathscinet  elib
2014
4. Dmitry Turaev, “Hyperbolic Sets near Homoclinic Loops to a Saddle for Systems with a First Integral”, Regul. Chaotic Dyn., 19:6 (2014),  681–693  mathnet  mathscinet  zmath  isi
5. Dmitry V. Turaev, Christopher Warner, Sergey Zelik, “Energy Growth for a Nonlinear Oscillator Coupled to a Monochromatic Wave”, Regul. Chaotic Dyn., 19:4 (2014),  513–522  mathnet  mathscinet  zmath  isi
6. Valentin S. Afraimovich, Sergey V. Gonchenko, Lev M. Lerman, Andrey L. Shilnikov, Dmitry V. Turaev, “Scientific Heritage of L.P. Shilnikov”, Regul. Chaotic Dyn., 19:4 (2014),  435–460  mathnet  mathscinet  zmath  isi
2012
7. L. M. Lerman, D. V. Turaev, “On symmetry breaking bifurcations in reversible systems”, Nelin. Dinam., 8:2 (2012),  323–343  mathnet
8. Lev M. Lerman, Dimitry Turaev, “Breakdown of Symmetry in Reversible Systems”, Regul. Chaotic Dyn., 17:3-4 (2012),  318–336  mathnet  mathscinet  zmath  scopus
2006
9. S. V. Gonchenko, K. R. Schneider, D. V. Turaev, “Quasiperiodic regimes in multisection semiconductor lasers”, Regul. Chaotic Dyn., 11:2 (2006),  213–224  mathnet  mathscinet  zmath
2005
10. D. V. Turaev, “An example of a resonant homoclinic loop of infinite cyclicity”, Mosc. Math. J., 5:1 (2005),  283–293  mathnet  mathscinet  zmath  isi
11. Andrey Shilnikov, Leonid P. Shilnikov, Dmitry Turaev, “Blue-sky catastrophe in singularly perturbed systems”, Mosc. Math. J., 5:1 (2005),  269–282  mathnet  mathscinet  zmath  isi
2004
12. S. V. Gonchenko, D. V. Turaev, L. P. Shilnikov, “Existence of Infinitely Many Elliptic Periodic Orbits in Four-Dimensional Symplectic Maps with a Homoclinic Tangency”, Trudy Mat. Inst. Steklova, 244 (2004),  115–142  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 244 (2004), 106–131
1999
13. S. V. Gonchenko, D. V. Turaev, L. P. Shilnikov, “Homoclinic tangencies of arbitrary order in Newhouse domains”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 67 (1999),  69–128  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 105:1 (2001), 1738–1778
1998
14. S. V. Gonchenko, L. P. Shilnikov, D. V. Turaev, “Elliptic Periodic Orbits Near a Homoclinic Tangency in Four-Dimensional Symplectic Maps and Hamiltonian Systems With Three Degrees of Freedom”, Regul. Chaotic Dyn., 3:4 (1998),  3–26  mathnet  mathscinet  zmath
15. V. Pisarevskii, A. Shilnikov, D. Turaev, “Asymptotic normal forms for equilibria with a triplet of zero characteristic exponents in systems with symmetry”, Regul. Chaotic Dyn., 3:1 (1998),  19–27  mathnet  mathscinet  zmath
16. D. V. Turaev, L. P. Shilnikov, “An example of a wild strange attractor”, Mat. Sb., 189:2 (1998),  137–160  mathnet  mathscinet  zmath  elib; Sb. Math., 189:2 (1998), 291–314  isi  scopus
1997
17. L. P. Shilnikov, D. V. Turaev, “Super-homoclinic orbits and multi-pulse homoclinic loops in Hamiltonian systems with discrete symmetries”, Regul. Chaotic Dyn., 2:3-4 (1997),  126–138  mathnet  mathscinet  zmath
18. S. V. Gonchenko, D. V. Turaev, L. P. Shilnikov, “On Newhouse domains of two-dimensional diffeomorphisms that are close to a diffeomorphism with a structurally unstable heteroclinic contour”, Trudy Mat. Inst. Steklova, 216 (1997),  76–125  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 216 (1997), 70–118
1995
19. D. V. Turaev, L. P. Shilnikov, “Blue sky catastrophes”, Dokl. Akad. Nauk, 342:5 (1995),  596–599  mathnet  mathscinet  zmath
1993
20. S. V. Gonchenko, D. V. Turaev, L. P. Shilnikov, “Dynamical phenomena in multidimensional systems with a structurally unstable homoclinic Poincaré curve”, Dokl. Akad. Nauk, 330:2 (1993),  144–147  mathnet  mathscinet  zmath; Dokl. Math., 47:3 (1993), 410–415
21. S. V. Gonchenko, D. V. Turaev, L. P. Shilnikov, “On the existence of Newhouse regions in a neighborhood of systems with a structurally unstable homoclinic Poincaré curve (the multidimensional case)”, Dokl. Akad. Nauk, 329:4 (1993),  404–407  mathnet  mathscinet  zmath; Dokl. Math., 47:2 (1993), 268–273
1991
22. S. V. Gonchenko, D. V. Turaev, L. P. Shilnikov, “Models with a structurally unstable homoclinic Poincaré curve”, Dokl. Akad. Nauk SSSR, 320:2 (1991),  269–272  mathnet  mathscinet  zmath; Dokl. Math., 44:2 (1992), 422–426
1989
23. V. M. Eleonskii, N. E. Kulagin, D. V. Turaev, L. P. Shilnikov, “Classification of self-localized states of an electromagnetic field in a nonlinear medium”, Dokl. Akad. Nauk SSSR, 309:4 (1989),  848–852  mathnet  mathscinet; Dokl. Math., 34:12 (1989), 1052–1054
24. D. V. Turaev, L. P. Shilnikov, “Hamiltonian systems with homoclinic saddle curves”, Dokl. Akad. Nauk SSSR, 304:4 (1989),  811–814  mathnet  mathscinet  zmath; Dokl. Math., 39:1 (1989), 165–168
1988
25. D. V. Turaev, “On bifurcations of a homoclinic “figure eight” of a multi-dimensional saddle”, Uspekhi Mat. Nauk, 43:5(263) (1988),  223–224  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:5 (1988), 264–265  isi
1986
26. D. V. Turaev, L. P. Shilnikov, “Bifurcation of a homoclinic “figure eight” saddle with a negative saddle value”, Dokl. Akad. Nauk SSSR, 290:6 (1986),  1301–1304  mathnet  mathscinet  zmath
1985
27. D. V. Turaev, “Bifurcations of two-dimensional dynamical systems close to a system with two separatrix loops”, Uspekhi Mat. Nauk, 40:2(242) (1985),  203–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:2 (1985), 243–244  isi

2012
28. V. S. Afraimovich, L. A. Belyakov, V. V. Bykov, S. V. Gonchenko, L. M. Lerman, V. I. Lukyanov, M. I. Malkin, A. D. Morozov, D. V. Turaev, “Leonid Pavlovich Shilnikov (17.12.1934–26.12.2011)”, Nelin. Dinam., 8:1 (2012),  183–186  mathnet
29. D. V. Anosov, V. S. Afraimovich, L. A. Bunimovich, S. V. Gonchenko, V. Z. Grines, Yu. S. Ilyashenko, A. B. Katok, S. A. Kashchenko, V. V. Kozlov, L. M. Lerman, A. D. Morozov, A. I. Neishtadt, Ya. B. Pesin, A. M. Samoilenko, Ya. G. Sinai, D. V. Treschev, D. V. Turaev, A. N. Sharkovskii, A. L. Shil'nikov, “Leonid Pavlovich Shil'nikov (obituary)”, Uspekhi Mat. Nauk, 67:3(405) (2012),  175–178  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:3 (2012), 573–577  isi
2010
30. V. Gelfreich, D. Turaev, “Universal dynamics in a neighborhood of a generic elliptic periodic point”, Regul. Chaotic Dyn., 15:2-3 (2010),  159–164  mathnet  mathscinet  zmath
2009
31. S. V. Gonchenko, L. P. Shilnikov, D. V. Turaev, “On Global Bifurcations in Three-Dimensional Diffeomorphisms Leading to Wild Lorenz-Like Attractors”, Regul. Chaotic Dyn., 14:1 (2009),  137–147  mathnet  mathscinet  zmath
2006
32. S. V. Gonchenko, L. M. Lerman, D. V. Turaev, “Leonid Pavlovich Shilnikov. On his 70th birthday”, Regul. Chaotic Dyn., 11:2 (2006),  139–140  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Adiabatic control of quantum-mechanical systems
D. V. Turaev
One-Parameter Semigroups of Operators (OPSO) 2021
April 7, 2021 11:00   
2. Averaging over a non-ergodic subsystem
Dmitry Turaev
International Conference Anosov Systems and Modern Dynamics dedicated to the 80th anniversary of Dmitry Anosov
December 19, 2016 17:30   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021